Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 71, NWS Austin/San Antonio, TX

May 25, 2009Edwards County, Kerr County, Real County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 25, 2009, 8:31 PM CDT for Edwards County, Kerr County, Real County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2009, 8:31 PM CDT (01:31 UTC)
Expired
May 25, 2009, 9:15 PM CDT
In force
44 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Edwards County, TX, Kerr County, TX, Real County, TX

The radar

The Laughlin AFB radar (KDFX), 104 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2009-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2009-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
804 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
2869 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 260131
SVREWX
TXC137-265-385-260215-
/O.NEW.KEWX.SV.W.0071.090526T0131Z-090526T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
831 PM CDT MON MAY 25 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL EDWARDS COUNTY...
  WEST CENTRAL KERR COUNTY...
  NORTH CENTRAL REAL COUNTY...

* UNTIL 915 PM CDT.

* AT 828 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME NORTHWESTERN REAL COUNTY...OR 15 MILES EAST OF
  ROCKSPRINGS...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
  THE INDICATED COUNTIES.

LAT...LON 3023 9971 3002 9964 3004 10001 3010 10007
TIME...MOT...LOC 0131Z 259DEG 15KT 3008 9996

$$
2 follow-up statements
000 
WWUS54 KEWX 260148
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 PM CDT MON MAY 25 2009

TXC137-265-385-260215-
/O.CON.KEWX.SV.W.0071.000000T0000Z-090526T0215Z/
EDWARDS TX-KERR TX-REAL TX-
848 PM CDT MON MAY 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTH CENTRAL REAL...WEST CENTRAL KERR AND EAST CENTRAL EDWARDS
COUNTIES...

AT 846 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER EXTREME NORTH
CENTRAL REAL COUNTY...OR 18 MILES EAST OF ROCKSPRINGS...MOVING EAST
AT 15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3023 9971 3002 9964 3004 10001 3010 10007
TIME...MOT...LOC 0148Z 259DEG 15KT 3006 9991

$$
000 
WWUS54 KEWX 260210
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
910 PM CDT MON MAY 25 2009

TXC137-265-385-260216-
/O.EXP.KEWX.SV.W.0071.000000T0000Z-090526T0215Z/
EDWARDS TX-KERR TX-REAL TX-
910 PM CDT MON MAY 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL REAL...WEST
CENTRAL KERR AND EAST CENTRAL EDWARDS COUNTIES WILL EXPIRE AT 915 PM
CDT...

AT 908 PM...THUNDERSTORMS CONTINUE ALONG THE REAL..EDWARDS COUNTY 
LINE EXTENDING WESTWARD TO NEAR ROCKSPRINGS. THESE STORMS ARE STILL 
QUITE STRONG AND CAN STILL PRODUCE VERY HEAVY RAINS AND SMALL HAIL. 
STAY TUNED TO YOUR LOCAL RADIO..TV OR TUNE TO NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND POSSIBLE WARNINGS.  

LAT...LON 3023 9971 3002 9964 3004 10001 3010 10007
TIME...MOT...LOC 0206Z 259DEG 15KT 3007 9982

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:18 PM CDT, 13 minutes earlier.

Area forecast discussion, May 25, 8:18 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
818 PM CDT MON MAY 25 2009

.UPDATE...
CONVECTION OUT WEST.

&&

.DISCUSSION...
STRONG THUNDERSTORMS ARE MOVING SLOWLY THROUGH VAL VERDE COUNTY.
HEAVY RAIN HAS LED TO FLASH FLOOD WARNING IN WESTERN PART OF THE
COUNTY. EXPECT THESE STORMS TO CONTINUE FOR THE NEXT FEW
HOURS...AND THEN THINGS SHOULD SETTLE DOWN ONCE WE LOSE DAY TIME
HEATING. HAVE ADJUSTED GRIDS TO ACCOUNT FOR POPS...WEATHER...AND
QPF. HOWEVER...THESE CHANGES HAVE NO EFFECT ON ZONES. WILL MAKE
SOME MANUAL CHANGES TO VAL VERDE ZONE AND HAVE NEW PRODUCT OUT
SHORTLY.

&&

.PREV DISCUSSION... /ISSUED 646 PM CDT MON MAY 25 2009/

AVIATION...
I-35 CORRIDOR TERMINALS FEW ISOLD SHOWERS TIL 01Z OTHERWISE VFR.
SOME PATCHY MVFR CIGS MAY DEVELOP KAUS TERMINAL BETWEEN 10Z AND
13Z. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING TUESDAY
AFTERNOON WILL LOCALLY LOWER CIGS AND VSBYS.

PREV DISCUSSION... /ISSUED 415 PM CDT MON MAY 25 2009/

DISCUSSION...
S/W TROF TRACKING EAST FROM THE BIG BEND IS EXPECTED TO SLOWLY
LOOSE SOME AMPLITUDE AS IT MOVES INTO THE WEAK RIDGE OVER SOUTH
CENTRAL TEXAS...LEFT IN WAKE OF SATURDAY AND SUNDAYS WEATHER
SYSTEMS. THIS S/W TROF IS EXPECTED TO HAVE ENOUGH ENERGY TO
TRIGGER WIDELY SCATTERED SHOWERS NEAR THE RIO GRANDE TO THE
RIO GRANDE PLAINS AND POSSIBLY THE WESTERN AND NORTHERN HILL
COUNTRY THIS EVENING...SO WILL CONTINUE WITH POSSIBLE SHOWERS
OVER THE WEST PART OF SOUTH CENTRAL TEXAS THIS EVENING.

AS THE AREA OF LOW PRESSURE OVER MISSOURI LIFTS NORTHWARD TONIGHT
AND TUESDAY...A WEAKENED HEIGHT FIELD WILL EVOLVE SOUTHWEST OF THIS
WEATHER SYSTEM TO WEST TEXAS TONIGHT AND TUESDAY.  THIS LATE MAY
PATTERN WILL FAVOR A CHANCE OF RAIN FOR THE NEXT FEW DAYS ACROSS
SOUTH CENTRAL TEXAS...AS A SERIES OF S/W TROFS MOVE FROM WEST TEXAS
TO THE GREAT PLAINS.  FOR TUESDAY THROUGH WEDNESDAY...WITH THE
PATHWAY OPEN FOR MORE S/W ENERGY TO COME FROM THE WEST...WILL
CONTINUE THE CHANCE OF SHOWERS AND THUNDERSTORMS BEGINNING TUESDAY
AFTERNOON AND CONTINUING TUESDAY NIGHT AND WEDNESDAY.  WITH THE
SLOW MOVEMENT OF THE S/W TROF...SOME LOCALLY HEAVY RAIN IS POSSIBLE
AGAIN LATE TUESDAY THROUGH WEDNESDAY. SHOWED A SPECIAL WEATHER
STATEMENT FOR THIS WEATHER SYSTEM TUESDAY THROUGH WEDNESDAY.

FORECASTS FOR THURSDAY SHOW THE STORM TRACK SHIFTING A LITTLE
FURTHER SOUTH...AS S/W ENERGY COMES ACROSS SOUTH CENTRAL TEXAS
FROM THE WEST AND NORTHWEST. IF THE WESTERLIES MAKE THIS TYPE OF
PATTERN...THERE IS ENOUGH SUPPORT TO BRING A LATE MAY COOL FRONT
ACROSS THE AREA ON THURSDAY TO EARLY FRIDAY. THIS BRINGS TO FOCUS
A CHANCE OF SHOWERS OR THUNDERSTORMS THURSDAY. ON FRIDAY A
TRANSITION TO MORE STABLE CONDITIONS IS EXPECTED IN WAKE OF THE
500-HPA TROF THAT PASSES EAST OF SOUTH CENTRAL TEXAS. LEFT
ISOLATED SHOWERS FOR FRIDAY OVER THE EXTREME SOUTH AND SOUTHWEST
PART OF SOUTH CENTRAL TEXAS. FORECASTS STILL SHOW A RIDGE
DEVELOPING OVER THE AREA LATE FRIDAY THROUGH SATURDAY. THIS WOULD
BE A WEAK RIDGE...EVEN FOR A LATE MAY SETTING...YET CONTINUES TO
SHOW IN THE FORECAST SOLUTIONS AND FITS THE 2009 SPRING TRENDS.
FOR SATURDAY MAY 30TH...WILL CONTINUE WITH MOSTLY SUNNY CONDITIONS
WITH WARM AFTERNOON HIGHS. ON SUNDAY MAY 31...HEIGHT FIELD WEAKENS
FROM THE WEST AGAIN IN A TREND THAT COULD CONTINUE THROUGH MONDAY...
JUNE 1ST. THIS TYPE OF PATTERN WOULD INDICATE WIDELY SCATTERED
SHOWERS OVER THE WEST PART OF THE AREA SUNDAY EVENING. THERE IS A
SLIGHT CHANCE OF SHOWERS OVER THE EAST PART OF THE AREA
MONDAY...JUNE 1ST...AS A WEAK 700 TO 300-HPA TROF MOVES FROM
CENTRAL TEXAS TO LOUISIANA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  92  69  88  68 /  10  20  40  50  30
AUSTIN BERGSTROM INTL AIRPORT  68  92  67  88  65 /  10  20  40  50  30
NEW BRAUNFELS MUNI AIRPORT     68  93  69  88  66 /  10  20  40  50  30
BURNET MUNI AIRPORT            69  91  67  86  65 /  20  20  40  40  20
DEL RIO INTL AIRPORT           71  96  71  92  70 /  40  20  40  20  30
GEORGETOWN MUNI AIRPORT        71  92  68  87  65 /  10  20  40  40  30
HONDO MUNI AIRPORT             68  92  70  89  66 /  10  20  40  40  30
SAN MARCOS MUNI AIRPORT        68  93  68  88  67 /  10  20  40  50  30
LA GRANGE - FAYETTE REGIONAL   70  92  70  88  69 /  10  20  20  50  30
SAN ANTONIO INTL AIRPORT       71  92  71  88  68 /  10  20  40  50  30
STINSON MUNI AIRPORT           70  93  71  89  68 /  10  20  40  50  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/02
Hazardous weather outlook, May 25, 5:27 AM CDT, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 AM CDT MON MAY 25 2009

TXZ171>173-183>194-202>209-217>225-228-261030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
527 AM CDT MON MAY 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
A STORM SYSTEM WILL APPROACH THE REGION ON TUESDAY. THIS SYSTEM
WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TUESDAY NIGHT
AND WEDNESDAY. SOME OF THESE STORMS MAY BE SEVERE. LOCALLY HEAVY
RAINFALL WILL ALSO BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY...WHICH
MAY LEAD TO FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TUESDAY NIGHT AND WEDNESDAY.

In the hours before

Special weather statement, May 25, 2:50 PM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
250 PM CDT MON MAY 25 2009

TXZ171>173-183>194-202>209-217>225-228-260330-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
250 PM CDT MON MAY 25 2009

...SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED THE NEXT FEW DAYS...

A DISTURBANCE NEAR THE BIG BEND COULD BRING A CHANCE OF LATE
AFTERNOON AND EVENING SHOWERS OR THUNDERSTORMS TO THE WEST PART
OF SOUTH CENTRAL TEXAS LATE THIS AFTERNOON AND EVENING.

ON TUESDAY THROUGH WEDNESDAY ANOTHER WEATHER SYSTEM WILL MOVE
ACROSS SOUTH CENTRAL TEXAS FROM THE WEST...AND BRING A CHANCE
OF SHOWERS AND THUNDERSTORMS FOR SOUTH CENTRAL TEXAS TUESDAY
AFTERNOON THROUGH TUESDAY NIGHT AND WEDNESDAY. SOME OF THE
STORMS ON TUESDAY NIGHT AND WEDNESDAY COULD BE SEVERE. LOCALLY
HEAVY RAIN IS POSSIBLE...AND THIS COULD LEAD TO SOME LOCALIZED
FLASH FLOODING.

ANOTHER WEATHER SYSTEM WILL MOVE ACROSS SOUTH CENTRAL TEXAS ON
THURSDAY AND THURSDAY NIGHT FROM THE NORTHWEST...AND COULD BRING
A WEAK COOL FRONT ACROSS THE REGION THURSDAY. THIS WILL CAUSE A
CHANCE OF SHOWERS OR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT.

DRIER WEATHER IS EXPECTED TO COME TO MOST OF THE AREA FRIDAY
AFTERNOON AND CONTINUE THIS WEEKEND...WITH MOSTLY SUNNY AND WARM
AFTERNOONS TO MOSTLY CLEAR AT NIGHT. PARTLY CLOUDY SKIES WITH
WIDELY SCATTERED AFTERNOON SHOWERS ARE POSSIBLE FRIDAY AFTERNOON
OVER THE RIO GRANDE PLAINS.  ON SATURDAY AND SUNDAY...ISOLATED
EVENING SHOWERS ARE POSSIBLE NEAR THE RIO GRANDE.
Special weather statement, May 25, 5:57 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
557 PM CDT MON MAY 25 2009

TXZ204-220-260000-
ATASCOSA-MEDINA-
557 PM CDT MON MAY 25 2009

...A STRONG THUNDERSTORM WAS AFFECTING ATASCOSA AND MEDINA
COUNTIES...

AT 555 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM
NEAR BADER...OR 8 MILES NORTHWEST OF CASTROVILLE...MOVING SOUTHEAST
AT 15 MPH.

PEOPLE IN EASTERN MEDINA AND NORTHWESTERN ATASCOSA COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...QUIHI...RIO MEDINA...BADER...
DUNLAY...CASTROVILLE...NOONAN...LACOSTE...PEARSON...LYTLE AND
NATALIA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
Special weather statement, May 25, 7:26 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
726 PM CDT MON MAY 25 2009

TXZ183-260130-
VAL VERDE-
726 PM CDT MON MAY 25 2009

...A STRONG THUNDERSTORM WAS AFFECTING VAL VERDE COUNTY...

AT 723 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM
NEAR PUMPVILLE...OR 15 MILES NORTHWEST OF LANGTRY. THIS STORM WAS
NEARLY STATIONARY.

PEOPLE IN VAL VERDE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
PUMPVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
Special weather statement, May 25, 7:29 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
729 PM CDT MON MAY 25 2009

TXZ183-260130-
VAL VERDE-
729 PM CDT MON MAY 25 2009

...A STRONG THUNDERSTORM WAS AFFECTING VAL VERDE COUNTY...

AT 723 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM
NEAR PUMPVILLE...OR 15 MILES NORTHWEST OF LANGTRY. THIS STORM WAS
NEARLY STATIONARY.

PEOPLE IN VAL VERDE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
PUMPVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

DIME SIZE HAIL...VERY HEAVY RAINS AND WINDS 40 TO 50 MPH ARE
EXPECTED WITH THIS STORM.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:46 PM CDTFlash Flood WarningEWXVal Verde3 hr
May 25, 9:14 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real46 min
May 25, 9:52 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real, Uvalde38 min
May 25, 10:14 PM CDTFlash Flood WarningEWXEdwards, Kerr, Real, Uvalde3 hr
May 25, 10:34 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde41 min
May 26, 12:02 AM CDTSevere Thunderstorm WarningEWXMedina43 min
May 26, 12:37 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Kendall, Medina38 min
May 26, 1:04 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio, Medina, Uvalde, Zavala116 min
May 26, 1:11 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Kendall2 hr
May 26, 2:45 AM CDTSevere Thunderstorm WarningEWXDimmit30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.